# SDR VNAA202308040012

- Difficulty date: July 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 18,877 hours, 17,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS (SEVERAL LOCATIONS) LBL 9 AND RBL 9 BTW FS 874.00 TO FS 977.00 AT PASSENGER CABIN.  SEAT RAILS (SEVERAL LOCATIONS) LBL 9 AND RBL 9 BTW FS 874.00 TO FS 977.00 AT PASSENGER CABIN WERE EVALUATED PER CRJ-900 SRM 53-41-49-101-001-A02; CRJ-900 SRM 53-51-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
